Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online
Showing results for :

My blood sugar is 336 what do i need to do

Public Forum Discussions
 

My blood sugar is 336, What do i need to do to lower it?

my blood sugar is 336, what do i need to do? My blood sugar is usually normal.. But ive been weak all do. Ive checked it and its around 336. What do i need to do to lower it? Do i need to see my ...
 

My blood sugar is 330, what do I do ?

I am not diabetic and my blood sugar is 330 because i received a steroid shot and taking 3 prednisone per day for asthmatic bronchitis . what do I do ? ...
 

Do i need a medication for controlling blood sugar?

this is for my friend,he is 27 yrs old male, he had a fasting blood sugar of 340 once and 300 when ... for a diet control?he checkked blood sugar because he had excessive thirst and wt loss ...
 

What should I do for blood sugar ?

my rbs is 171 and pre its 100 post its 200 (blood sugar) ...
 

What to do for high blood sugar level?

I m a diabetic, I don t have ins. so I don t have the means to check my blood sugar very often. I also don t take meds. for the same reason. I checked my blood sugar yesterday and it was 400. Needless ...
 

Cholesterol is 182 and blood sugar is 106. Do i need medical attention ?

my total cholesterol level is 182 and blood sugar is 106(random) and my triglycerides 160 this value is normal or high ...
 

Do I need to change the dosage of sugar medications if the sugar levels is lowered?

/dl and PPBS 296 mg/dl. Both drugs were increased to thrice daily. Now FBS is 119 and PPBS 160 mg/dl. Do I need ...My FBS was 298 mg/dl and PPBS 394 mg/dl 2 months back. I was put on Zoryl-1 ( Glymiperide1mg) twice ...
 

What should I do if my blood sugar level is 555 ?

what should i do if my blood sugar level is 555 ? ...
 

My blood sugar level is 18.2 what shall I do ?

my blood sugar level is 18.2 what shall i do? ...
 

What to do if fasting blood sugar level is high?

hello docter, my direct billirurubin is 0.3 mg/dl indirect billurbing is 3.3 mg/dl i have no juandice when i consulted the physician and my ultrasonic abdominal scan is ok and my anti hav c blood test ...
Premium Questions
 

Done blood test. What do I need to do?

My blood test report indicated the following: T3: 208.8 T4:15.5 TSH:0.03 What do I need to do? ...
 

Have gestational diabetes, taking insulin injections. Blood sugar not lowering. Do I need higher insulin dose?

insulin injections 3 days ago. However, my blood sugar has not lowered even with my diet change, regular excercise and the 3 shots of insulin I take a day. Is it possible that I need a stronger dose of insulin? ...
 

Do I need fast acting insulin to control weight loss?

1.I was diagnosed with high blood sugar 5 months back my HBA1C was 10 at that time. Now after diet ... meal sugar reaches upto 180. 2.My height is 5.8 and wight 63 Kg (lost 10 Kg in last 10 months) 2.Do i ...
 

Diabetic. Sugar level 199-365. What can I do?

to lower my sugar level. what can I do? ...I have type 2 diabetes and for the last 3 days my blood sugar has been all over the place ranging ...
 

My blood cholesterol is 228. Do I need a doctor consultation?

my blood colesterol is 228. Kindly suggest do I need a doctor consultation. ...
Mobile Questions and Answers
 
What are the symptoms for sugar
Hi and thanks for posting on HCM. By sugar I suppose you mean diabetes. This manifests as excessive thirst and drinking, excessive urination and weight loss. These are the principal signs. Do fasting blood sugar if you are concerned or have the above symptoms. Hope this answers your query. I wish you well. Dr. Ditah, MD
 
Hi what do i need to eat after insulin incection?
you can have your regular meals in order to maintain the blood sugar level. you can go for wheat based diet, plenty of vegetables, avoid sweets, rice, bitter gourd helps. consult your physician regualarly, and get the sugar level tested.
 
What do i do about a dizzy spell from Invokana?
dear sir i understand your concern.this a drug used in diabetes which will help to loose some glucose from your body.due to that you are suffering from low sugars.in my opinion kindly check your blood sugar while dizzy if sugars are fine stop using drug and meet your doctor......regrds
Loading Online Doctors....
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions